# SDR ABXA20250529109

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,880 hours, 21,356 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 285T060717
- Part serial: D00777
- Condition: Defective
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, AUTO THROTTLE FAILED TO ENGAGE. ABORTED TAKE OFF (ATO).   T/S PER B767 FIM 22-02 TASK 801. FAULTING RH PIMU.  REMOVED & REPLACED RH PIMU IAW B767 AMM 77-35-02. OPS CHECK GOOD. MCDP 30/40 TESTS. REF LP:39236-18/3 FOR RALM STATUS. A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
